# SDR SWI2024F00106

- Difficulty date: November 28, 2023
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 43,576 hours, 39,015 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL FROM F.S. 559.00 + 80 - 559.00 + 96 AT LBL 9 HAS SIGNS OF CORROSION (FILED CLOSED)REPLACED  SEAT RAIL AT F.S. 559.00+80- F.S. 559.00 +96 AT LBL 9 IAW CRJ 200 AMM 53-01-11.
